# SDR SIMA20190228002

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 6,813 hours, 4,512 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL BLEED 1 FAIL CAUTION IN FLIGHT FL370 QRH PROCEDURES C/W. BLEED 1 FAIL REANNONCIATED AT 2000 ON APPROACH. CREW COMPLIED WITH QRH AND DIVERTED TO CMH. C/A-DEFERRED BLEED 1 PER MEL 36-13 AUTH#020282DM-C. M PROCEDURES C/W. REMOVED E1 NAPRSOV REF ERJ AMM 36-11-03-000-801. INSTALLED SERVICEABLE E1 NAPRSOV IAW AMM 36-11-03-400-801 UP TO AND INCLUDING STEP 3.J.[7]  COMPLIED WITH COMPLETION OF AMM 36-11-03 FROM STEP 3.J.(8). LEAK CHECK OF LT NAPRSOV IAW AMM 36-11-03-790-802-A/500 GOOD. OPC OF ENGINE PNEUMATIC BLEED SYSTEM GOOD IAW AMM 36-11-00-710-801-A.  NO OTHER DFEFECTS NOTED AT THIS TIME.  MEL RESTORED.  MTX PROCEDURES REVERSED.
